# SDR MWEA97307

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5220 · Emergency Exits
- Part: Exit Door
- Part number: 5910159
- Condition: Miss Installed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS, AFTER TAKEOFF FLT ATTEND NOTICED AIR LEAK FROM RT AFT OVERWING EXIT DOOR.  RETURNED TO MKE.  MTC INSTALLED RT AFT OVERWING EMER EXIT DOOR, OPS CHECK GOOD.
